| Model Number |
DEPTH DEVICE, 2.7 / 3.5 / 4.0MM, LOW PRO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 17-feb-2026, a facility representative reported via (b)(4) that an ar-8943-15 low pro depth device from set ar-8943s broke during a case with no pieces left inside the patient, who was unaffected.